# SDR SWIA201025269

- Difficulty date: December 1, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 33,746 hours, 48,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST WHITE OVERHEAD EMERGENCY FLOOD LIGHT INOPERATIVE.  (FLT 6748)  RELAMPED EMERGENCY LIGHT.
